# SDR SIMA20140312006

- Difficulty date: March 12, 2014
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 23,650 hours, 19,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH ERS-EM-52MR-043 PT B, RECURRING INSPECTION, ONLY PASS AFT UPPER EDGE  DENT.  REF TDMI 918T526 LG PG 3383675 4.  PERFORMED PERMANENT REPAIR TO PAX DOOR DENT AT UPPER AFT EDGE IAW ERS-EM-52MR-043 PT C, TDMI RESTORED.  SEE NRTC E457289 FOR DETAILS.
